# SDR SWAA2021091598742

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FAIRING FORMER COMMON TO L/E SKIN. POSSIBLE CRACK EXTENDING OUT FROM FASTENER LOCATION. BS500D; WL190. ; / [01] FOR ACCESS REMOVED STRAP ASSY PN 149A7120-11. IAW SRM 51-40-02-0G-0; [02] REMOVED FAIRING FORMER PN 116A3118U9; COMMON TO L/E SKIN; IAW SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW PART FAIRING FORMER COMMON TO L/E SKIN IAW SRM 51-40-05-0G-0 AND OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTION #3 OK TO INSTALL.; [05] INSTALLED NEW PART PN 116A3118U9 IAW SRM IAW SRM 51-40-02-0G-0; DWG 116A3010 AND DWG 149A7101.; [06] VERIFIED INSTALLATION OF PN 116A3118U9 FAIRING FORMER IAW SRM 51-40-02-0G-0; DWG 116A3010 AND DWG 149A7101
